Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 133, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 13, 2011, 10:26 PM MDT for Scotts Bluff County, Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 10:26 PM MDT (04:26 UTC)
- Expired
- Jul 13, 2011, 10:58 PM MDT
- In force
- 32 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 120 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 4.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
849
WUUS55 KCYS 140426
SVRCYS
NEC157-165-WYC015-140530-
/O.NEW.KCYS.SV.W.0133.110714T0426Z-110714T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1026 PM MDT WED JUL 13 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 1130 PM MDT
* AT 1022 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF LINGLE TO YODER TO 10 MILES NORTHWEST OF
MERIDEN REST AREA...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
TORRINGTON...YODER...LINGLE...HAWK SPRINGS...HAWK SPRINGS
RECREATION AREA...LYMAN...MORRILL...STEGALL AND HENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4248 10386 4173 10388 4160 10449 4220 10447
TIME...MOT...LOC 0426Z 238DEG 18KT 4220 10440 4189 10431
4165 10443
WIND...HAIL 60MPH <.75IN
$$
CLAYCOMB2 follow-up statements
583
WWUS55 KCYS 140452
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 PM MDT WED JUL 13 2011
NEC157-165-WYC015-140530-
/O.CON.KCYS.SV.W.0133.000000T0000Z-110714T0530Z/
SCOTTS BLUFF NE-GOSHEN WY-SIOUX NE-
1052 PM MDT WED JUL 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...EAST CENTRAL GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL
1130 PM MDT...
AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES WEST OF MOUNT EDNA TO 6 MILES NORTHWEST OF LYMAN TO
HAWK SPRINGS RECREATION AREA...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
LYMAN...MORRILL...MOUNT EDNA...STEGALL AND HENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4199 10417 4228 10430 4248 10386 4173 10388
4165 10424
TIME...MOT...LOC 0452Z 238DEG 18KT 4231 10407 4200 10406
4174 10417
WIND...HAIL 60MPH <.75IN
$$
CLAYCOMB899
WWUS55 KCYS 140458
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 PM MDT WED JUL 13 2011
NEC157-165-WYC015-140508-
/O.CAN.KCYS.SV.W.0133.000000T0000Z-110714T0530Z/
SCOTTS BLUFF NE-GOSHEN WY-SIOUX NE-
1058 PM MDT WED JUL 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SIOUX...EAST
CENTRAL GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
LAT...LON 4199 10417 4228 10430 4248 10386 4173 10388
4165 10424
TIME...MOT...LOC 0458Z 238DEG 18KT 4228 10422 4197 10413
4173 10425
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:22 PM MDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jul 13, 5:22 PM MDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 522 PM MDT WED JUL 13 2011 .UPDATE... && .AVIATION...00Z TAFS SOME CONCERN TONIGHT WITH LOW CLOUDS MOVING INTO OUR SOUTHERN PANHANDLE AIRPORTS. LATEST SATELLITE IMAGERY IS SHOWING LOW STRATUS IN WEST CENTRAL NEBRASKA...WHICH MATCHES UP WELL WITH LATEST HRRR FORECAST. HRRR BRINGS THIS STRATUS INTO KAIA AND KSNY NEAR THE 06Z TIMEFRAME AND ACROSS MUCH OF THE PANHANDLE AFTERWARDS. WILL CONTINUE TO MONITOR UPSTREAM OBSERVATIONS AND UPDATE AS NEEDED. CLAYCOMB && .PREV DISCUSSION... /ISSUED 227 PM MDT WED JUL 13 2011/ SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT EARLY AFTERNOON WATER VAPOR IMAGERY SHOWED AN AMPLIFIED UPPER LEVEL PATTERN WITH A RIDGING OVER THE CENTRAL/SOUTHERN CONUS AND TROUGHS OVER THE WESTERN AND NORTHEASTERN CONUS. THE SHORT WAVE RESPONSIBLE FOR THE SEVERE WEATHER LATE TUESDAY HAS MOVED NORTHEAST INTO THE WESTERN DAKOTAS. UPSTREAM FROM THIS FEATURE... DRIER AIR ALOFT WAS SURGING NORTHEAST TOWARD THE CENTRAL ROCKIES. SOME CONVECTION WAS DEVELOPING FROM WESTERN WYOMING INTO EASTERN UTAH AND WESTERN COLORADO ASSOCIATED WITH A WEAK IMPULSE EMBEDDED IN THE SOUTHWESTERLY FLOW ALOFT. ISOLATED TO SCATTERED THUNDERSTORMS WILL FORM ALONG THE FRONT RANGE DURING THE MID TO LATE AFTERNOON AND SLOWLY MOVE EAST ONTO THE HIGH PLAINS THROUGH THE EVENING. WITH DRIER AIR ALOFT...THERE WILL BE A GREATER THREAT FOR WIND GUSTS TO 60 MPH AND MARGINALLY SEVERE HAIL WITH A FEW OF THE THUNDERSTORMS...ESPECIALLY FROM THE SOUTHERN RANGE FOOTHILLS EAST TO KIMBALL. WITH FASTER STORM MOTION...NOT EXPECTING A FLASH FLOOD THREAT WITH THE STRONGER THUNDERSTORMS. THE 12Z DETERMINISTIC MODELS AND THEIR ENSEMBLE OUTPUT MAINTAIN GOOD RUN-TO-RUN CONSISTENCY. THEY CONTINUE TO ADVERTISE DRIER AIR ALOFT MOVING NORTH AND NORTHEAST FROM THE DESERT SOUTHWEST INTO COLORADO AND WYOMING THURSDAY THROUGH FRIDAY NIGHT. CONSEQUENTLY... MODEL SOUNDING PRECIPITABLE WATER VALUES DECREASE TO BELOW 0.50 INCH WEST OF THE LARAMIE RANGE...AND 0.50 TO 0.75 INCH EAST OF THE RANGE. EAST OF THE LARAMIE RANGE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND EVENING EACH DAY...ESPECIALLY NEAR THE COLORADO BORDER AS WINDS SHIFT TO THE SOUTH AND SOUTHEAST WITH DECENT LOW LEVEL UPSLOPE AND INSTABILITY IN PLACE. HIGHS WILL GRADUALLY WARM EACH DAY FROM THE 80S THURSDAY TO THE LOWER AND MID 90S FROM EXTREME EASTERN WYOMING INTO WESTERN NEBRASKA FRIDAY AS THE UPPER LEVEL HIGH DRIFTS NORTHWARD INTO THE CENTRAL PLAINS. LONG TERM...SATURDAY THROUGH WEDNESDAY MODELS REMAIN CONSISTENT ON UPPER RIDGE CENTERED OVER CENTRAL PLAINS WITH TROUGH AXIS ALONG PACIFIC COAST WITH PERSISTENT SOUTHWEST FLOW ALOFT. AREAS WEST OF THE LARAMIE WILL SEE DRIER PATTERN WITH PW VALUES 0.5 INCHES OR BELOW. EAST OF THE LARAMIE RANGE WILL BE MORE PRONE TO HIGHER MOISTURE AND INSTABILITY SUNDAY THROUGH TUESDAY AS THE UPPER RIDGE BACK BUILDS TO THE WEST. ON WEDNESDAY...THE UPPER RIDGE WILL SHIFT FARTHER EAST WITH DRIER SOUTHWEST FLOW INTRUSION. TEMPS WILL BE QUITE WARM THROUGH THE PERIOD WITH 17C 700 MB TEMPS TRANSLATING TO 80S AND 90S INTO WEDNESDAY. AFTERNOON ELEVATED CONVECTION INITIATION WILL BE POSSIBLE EACH DAY EVEN WITH SOME CAPPING INVERSIONS EAST WITH LOW LEVEL INSTABILITY. HAVE KEPT THE TREND OF INCREASING TEMPS AND LOW POPS THROUGH THE EXTENDED. AVIATION...18Z TAF ISSUANCE VFR CONDITIONS ARE FORECAST AT THE MAJORITY OF TERMINALS THROUGH MOST OF THE PERIOD. A GRADUAL INCREASE IN CLOUD COVER IS EXPECTED DURING THE MID AFTERNOON HOURS...ALONG WITH A RISK FOR ISOLATED TSRA. VFR CEILINGS AROUND 3500 FEET AGL WILL BE COMMON...ESPECIALLY FROM KCYS EASTWARD INTO THE NEBRASKA PANHANDLE. THE RISK FOR TSRA SHOULD RAPIDLY DIMINISH AFTER SUNSET. AN INCREASE IN LOW LEVEL MOISTURE AND LIGHT WINDS SHOULD YIELD FOG AND LOW CLOUDS ACROSS THE NEBRASKA PANHANDLE BETWEEN 08 AND 14 UTC THURSDAY. MVFR TO IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE DURING THAT TIME... WITH IMPROVING CONDITIONS THEREAFTER. FIRE WEATHER... WET FUELS FROM RECENT HEAVY RAINFALL AND CONTINUED GREEN UP WILL PRECLUDE FIRE WEATHER CONCERNS THROUGH THE END OF THE WEEK. RELATIVE HUMIDITIES WILL TREND LOWER ALONG AND WEST OF THE LARAMIE RANGE BEGINNING ON THURSDAY WITH DRIER AIR ADVECTING NORTHWARD FROM THE SOUTHWESTERN U.S. IT WILL ALSO BE BREEZY DURING THE AFTERNOON THE NEXT FEW DAYS WEST OF THE LARAMIE RANGE. HYDROLOGY... A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER NORTH PLATTE RIVER AT SARATOGA THROUGH MIDNIGHT WEDNESDAY. AREA RIVERS WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND...ALTHOUGH SMALLER STREAMS AND CREEKS EAST OF THE SOUTHERN LARAMIE RANGE MAY REMAIN NEAR BANKFULL THE FEW DAYS DUE TO THE VERY HEAVY RAIN THAT FELL TUESDAY NIGHT FROM CHEYENNE EAST TO SIDNEY NEBRASKA. STEADY TO MINOR RISES ARE EXPECTED AT HENRY AND MITCHELL THROUGH THURSDAY BEFORE RESUMING A SLOW FALL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM/AVIATION...SLA
Hazardous weather outlook, Jul 13, 6:16 PM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 616 PM MDT WED JUL 13 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>119-141200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 616 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PARTS OF SOUTHEAST WYOMING EARLY THIS EVENING AND MAY STRAY INTO THE NEBRASKA PANHANDLE LATER THIS EVENING. THE THREAT FOR SEVERE STORMS HAS DIMINISHED BUT SOME STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jul 13, 9:19 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
919 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL 19 WSW CHEYENNE 41.04N 105.13W
07/13/2011 E1.00 INCH LARAMIE WY PUBLIC
&&
DDEALLocal storm report, Jul 13, 9:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST 14 SW CHUGWATER 41.61N 105.01W
07/13/2011 E61 MPH LARAMIE WY PUBLIC
&&
DDEALLocal storm report, Jul 13, 9:54 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
954 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST BORDEAUX 41.95N 104.95W
07/13/2011 M58 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 32 MPH
&&
GCLAYCOMLocal storm report, Jul 13, 9:56 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
956 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 14 NE CENTENNIAL 41.44N 105.92W
07/13/2011 E61 MPH ALBANY WY MESONET
THIS IS QUEALY DOME.
0826 PM TSTM WND GST ARLINGTON 41.59N 106.21W
07/13/2011 E58 MPH CARBON WY DEPT OF HIGHWAYS
&&
DDEALLocal storm report, Jul 13, 9:57 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
957 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST ARLINGTON 41.59N 106.21W
07/13/2011 E58.00 MPH CARBON WY DEPT OF HIGHWAYS
0836 PM TSTM WND GST 14 NE CENTENNIAL 41.44N 105.92W
07/13/2011 E61.00 MPH ALBANY WY MESONET
THIS IS QUEALY DOME.
0853 PM TSTM WND GST LARAMIE 41.31N 105.58W
07/13/2011 M61.00 MPH ALBANY WY ASOS
0918 PM HAIL 19 WSW CHEYENNE 41.04N 105.13W
07/13/2011 E1.00 INCH LARAMIE WY PUBLIC
0935 PM TSTM WND GST BORDEAUX 41.95N 104.95W
07/13/2011 M58.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 32 MPH
0944 PM TSTM WND GST 14 SW CHUGWATER 41.61N 105.01W
07/13/2011 E61.00 MPH LARAMIE WY PUBLIC
&&
DDEALSpecial weather statement, Jul 13, 10:15 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1015 PM MDT WED JUL 13 2011 WYZ101-102-107-108-140515- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 1015 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE... SOUTHEASTERN CONVERSE...SOUTHWESTERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 1115 PM MDT... AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLENDO...OR 27 MILES SOUTHEAST OF DOUGLAS...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KEELINE... RAWHIDE BUTTES... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 109 AND 116. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CLAYCOMB
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:04 AM MDT | Flash Flood Watch | CYS | Cheyenne, Kimball | 21 hr |
| Jul 14, 4:03 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 42 min |
| Jul 14, 4:35 PM MDT | Areal Flood Advisory | CYS | Banner | 4 hr |
| Jul 14, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 46 min |
| Jul 14, 4:58 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 47 min |
| Jul 14, 5:29 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 46 min |
| Jul 14, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 40 min |
| Jul 13, 8:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 48 min |
| Jul 13, 9:21 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 39 min |
| Jul 13, 9:49 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 41 min |
| Jul 14, 5:08 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.